English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Diffeomorphisms, Anomalies and the Fefferman-Graham Ambiguity

Schwimmer, A., & Theisen, S. (2000). Diffeomorphisms, Anomalies and the Fefferman-Graham Ambiguity. Journal of High Energy Physics, 2000(8): 032. doi:10.1088/1126-6708/2000/08/032.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-577C-F Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-577E-B
Genre: Journal Article

Files

show Files
hide Files
:
3219.pdf (Preprint), 177KB
Name:
3219.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Schwimmer, Adam, Author
Theisen, Stefan1, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: Using the Weyl transfomations induced by diffeomorphisms we set up a cohomological problem for the Fefferman-Graham coefficients. The cohomologically non-trivial solutions remove the ambiguity and give the non-local terms in the effective action responsible for the trace anomalies.

Details

show
hide
Language(s): eng - English
 Dates: 2000
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 3219
DOI: 10.1088/1126-6708/2000/08/032
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of High Energy Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 2000 (8) Sequence Number: 032 Start / End Page: - Identifier: ISSN: 1029-8479